Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/2974
Full metadata record
DC FieldValueLanguage
dc.contributor.authorKamışlık, Aslı Bektaş-
dc.contributor.authorKesemen, Tülay-
dc.contributor.authorKhaniyev, Tahir-
dc.date.accessioned2019-12-26T14:47:03Z-
dc.date.available2019-12-26T14:47:03Z-
dc.date.issued2019
dc.identifier.citationKamışlık, A. B., Kesemen, T., & Khaniyev, T. (2019). Inventory model of type $(s, S) $ under heavy tailed demand with infinite variance. Brazilian Journal of Probability and Statistics, 33(1), 39-56.en_US
dc.identifier.issn0103-0752
dc.identifier.urihttps://hdl.handle.net/20.500.11851/2974-
dc.identifier.urihttps://projecteuclid.org/euclid.bjps/1547456486-
dc.identifier.urihttps://doi.org/10.1214/17-BJPS376-
dc.description.abstractIn this study, a stochastic process X(t), which describes an inventory model of type (s, S) is considered in the presence of heavy tailed demands with infinite variance. The aim of this study is observing the impact of regularly varying demand distributions with infinite variance on the stochastic process X(t). The main motivation of this work is, the publication by Geluk [Proceedings of the American Mathematical Society 125 (1997) 3407-3413] where he provided a special asymptotic expansion for renewal function generated by regularly varying random variables. Two term asymptotic expansion for the ergodic distribution function of the process X(t) is obtained based on the main results proposed by Geluk [Proceedings of the American Mathematical Society 125 (1997) 3407-3413]. Finally, weak convergence theorem for the ergodic distribution of this process is proved by using Karamata theory.en_US
dc.language.isoenen_US
dc.publisherBrazilian Statistical Associationen_US
dc.relation.ispartofBrazilian Journal of Probability and Statisticsen_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectSemi-Markovian inventory model of type (s, S)en_US
dc.subjectheavy tailed distributions with infinite varianceen_US
dc.subjectregular variationen_US
dc.subjectrenewal reward processen_US
dc.subjectasymptotic expansionen_US
dc.subjectKaramata theoremen_US
dc.titleInventory model of type (s, S) under heavy tailed demand with infinite varianceen_US
dc.typeArticleen_US
dc.departmentFaculties, Faculty of Engineering, Department of Industrial Engineeringen_US
dc.departmentFakülteler, Mühendislik Fakültesi, Endüstri Mühendisliği Bölümütr_TR
dc.identifier.volume33
dc.identifier.issue1
dc.identifier.startpage39
dc.identifier.endpage56
dc.relation.tubitakinfo:eu-repo/grantAgreement/TÜBİTAK/MFAG/115F221
dc.identifier.wosWOS:000460172600004en_US
dc.identifier.scopus2-s2.0-85061363569en_US
dc.institutionauthorKhaniyev, Tahir-
dc.contributor.YOKid17222-
dc.identifier.doi10.1214/17-BJPS376-
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.scopusqualityQ3-
item.fulltextNo Fulltext-
item.languageiso639-1en-
item.openairetypeArticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
item.grantfulltextnone-
crisitem.author.dept02.4. Department of Industrial Engineering-
Appears in Collections:Endüstri Mühendisliği Bölümü / Department of Industrial Engineering
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Show simple item record

CORE Recommender

SCOPUSTM   
Citations

1
checked on Sep 23, 2022

WEB OF SCIENCETM
Citations

2
checked on Sep 24, 2022

Page view(s)

26
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.